Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Rochlin invariants, theta multipliers and holonomy

Authors: Ronnie Lee, Edward Y. Miller and Steven H. Weintraub
Journal: Bull. Amer. Math. Soc. 17 (1987), 275-278
MSC (1985): Primary 57M99; Secondary 58G10
MathSciNet review: 903731
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 57M99, 58G10

Retrieve articles in all journals with MSC (1985): 57M99, 58G10

Additional Information

PII: S 0273-0979(1987)15556-X

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia